# SDR SWIA202163190

- Difficulty date: November 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,  FWD/ TOP DOOR CENTERING PLATE WORN OUT   (C CHECK RO 12-19-21)   REMOVED AND REPLACED PAX DOOR WORN OU TFWD/ TOP DOOR CENTERING PLATE. REF CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020, CRJ700 SRM 51-42-13-001-001-A01 REV 38 JUL 25/2020, DWG 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY TASK CARD.
